# SDR R61A2023072300108

- Difficulty date: July 23, 2023
- Submitted: July 23, 2023
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 36,760 hours, 23,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"DURING HEAVY CHECK - AFT CARGO COMPARTMENT LOWER SKIN SHEAR CLIP IS CORRODED AT FR 84 STGR 27R - 28R.  REMOVED AND INSTALLED REPLACEMENT SHEAR CLIP AT FR 84 STGR 27R - 28R IN AFT CARGO COMPARTMENT. REF EMB SRM 51-40-08."
